# SDR WX0A2025091732567

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 37,433 hours, 23,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAIL EPSU TEST / REMOVED AND REPLACED EPSU REF WO531336"
